American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Rodney James and Rick Miranda. A Riemann-Roch theorem for edge-weighted graphs. Proc. Amer. Math. Soc. 141 (2013) 3793-3802.
Abstract, references, and article information   
View Article: PDF

[2] Delia Garijo, Andrew Goodall and Jaroslav Nešetřil. Contractors for flows. Proc. Amer. Math. Soc. 141 (2013) 1849-1861.
Abstract, references, and article information   
View Article: PDF

[3] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[4] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information   
View Article: PDF

[5] Agelos Georgakopoulos. Lamplighter graphs do not admit harmonic functions of finite energy. Proc. Amer. Math. Soc. 138 (2010) 3057-3061. MR 2653930.
Abstract, references, and article information
View Article: PDF

[6] Andrea Lucchini and Attila Maróti. On the clique number of the generating graph of a finite group. Proc. Amer. Math. Soc. 137 (2009) 3207-3217. MR 2515391.
Abstract, references, and article information   
View Article: PDF

[7] Cai Heng Li. Semiregular automorphisms of cubic vertex transitive graphs. Proc. Amer. Math. Soc. 136 (2008) 1905-1910. MR 2383495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mariagrazia Bianchi, David Chillag, Mark L. Lewis and Emanuele Pacifici. Character degree graphs that are complete graphs. Proc. Amer. Math. Soc. 135 (2007) 671-676. MR 2262862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oren Dinai. Poly-log diameter bounds for some families of finite groups. Proc. Amer. Math. Soc. 134 (2006) 3137-3142. MR 2231895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yiannis N. Petridis and Morten S. Risager. Discrete logarithms in free groups. Proc. Amer. Math. Soc. 134 (2006) 1003-1012. MR 2196031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cai Heng Li. Finite $s$-arc transitive Cayley graphs and flag-transitive projective planes. Proc. Amer. Math. Soc. 133 (2005) 31-41. MR 2085150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl Droms. A complex for right-angled Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 2305-2311. MR 1974626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bryan Clair and Shahriar Mokhtari-Sharghi. Convergence of zeta functions of graphs. Proc. Amer. Math. Soc. 130 (2002) 1881-1886. MR 1896018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jerzy Krzempek. Covering maps that are not compositions of covering maps of lesser order. Proc. Amer. Math. Soc. 130 (2002) 1867-1873. MR 1887036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Imin Chen. Elementary estimates for a certain typeof Soto-Andrade sum. Proc. Amer. Math. Soc. 128 (2000) 1933-1939. MR 1707143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Medrano, P. Myers, H. M. Stark and A. Terras. Finite Euclidean graphs over rings. Proc. Amer. Math. Soc. 126 (1998) 701-710. MR 1443395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Graham A. Niblo and Martin A. Roller. Groups acting on cubes and Kazhdan's property (T). Proc. Amer. Math. Soc. 126 (1998) 693-699. MR 1459140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ying-Sheng Liu. A counterexample to the deformation conjecture for uniform tree lattices . Proc. Amer. Math. Soc. 123 (1995) 315-319. MR 1239799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Annabel Deutsch and A. Guyan Robertson. Functions of conditionally negative type on Kazhdan groups . Proc. Amer. Math. Soc. 123 (1995) 919-926. MR 1224614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jing Hua Kuang. A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs . Proc. Amer. Math. Soc. 123 (1995) 3615-3622. MR 1301511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ying-Sheng Liu. A necessary condition for an elliptic element to belong to a uniform tree lattice . Proc. Amer. Math. Soc. 120 (1994) 1035-1039. MR 1203988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carl Droms and Herman Servatius. The Cayley graphs of Coxeter and Artin groups . Proc. Amer. Math. Soc. 118 (1993) 693-698. MR 1140668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sava Krstić. On graphs representing automorphisms of free groups . Proc. Amer. Math. Soc. 107 (1989) 573-575. MR 960648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Herman Servatius, Carl Droms and Brigitte Servatius. Surface subgroups of graph groups . Proc. Amer. Math. Soc. 106 (1989) 573-578. MR 952322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carsten Thomassen and Mark E. Watkins. Infinite vertex-transitive, edge-transitive non-$1$-transitive graphs . Proc. Amer. Math. Soc. 105 (1989) 258-261. MR 973847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul S. Fan. A note on pushing up . Proc. Amer. Math. Soc. 100 (1987) 11-15. MR 883392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carl Droms. Isomorphisms of graph groups . Proc. Amer. Math. Soc. 100 (1987) 407-408. MR 891135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] K. J. Horadam. The conjugacy problem for graph products with central cyclic edge groups . Proc. Amer. Math. Soc. 91 (1984) 345-350. MR 744626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2